Posted Mar 2, 2011 by anonymous | 353 views | 1 comments
I'm 53 and was prescribed antidepressants 2 years ago. I took early retirement six months later. Since I've been on the medications I've been unable to maintain an erection and my wife and I miss making love fully.
Commented Nov 22, 2016 by anonymous
I'm only very young (basically teenage) but I'm also on antidepressants and perhaps you can talk to your doctor about switching to a different one? Iv had to change mine a few times cause of certain side effects. I applaud you for having the guts to write about this cause its common and many men especially your age don't like to talk about their mental/physical health problems so well done Hun
Add comment as:
RawConfessions user (Login required)
Reply To Comment:
Your Message (please type your comment here)
Want to let your friend knowabout this page?
You can also see RawConfessions at:
Please select categories:
No part of this website can be reproduced in any form without prior written consent.All rights reserved ©